Prostap & bleeding???? #worried+confused

hi ladies hope all not suffering to much today :-/

Im just wondering if anyone else has had prostap monthly injections & still bleed? i had my 4th injection on the 9th nov & woke this morning to alot of blood?? ive been 'ok' on injections not 100% but alittle better although hips and pelvic area pain.. ive had no bleeding at all since 1st injection but bleed for abt 9wks prior to this?? im in agony this morning feel so tired & awful pains? can anyone help..i thought this was meant to shut down my system n stop bleeding?? should i go to doctors...pls help?? xx

2 Replies

oldestnewest
  • Hi Laura

    Firstly, don't panic about it, it doesn't mean that anything is wrong. Prostap is supposed to shut everything down but sometimes there can be breakthrough bleeding.

    Keep an eye on it, if it doesn't calm down by the next injection it might be worth mentioning. It could just be that the last injection didn't work properly for whatever reason.

    Good luck, and I hope you feel better

    C xxx

  • Hi Laura

    I had bleeding after my 1st and 3rd injection. My period was due when I had my first injection but I was surprised to get a period when 2wks after my 3rd injection. It was so heavy that it bled through my car seat.

    After my 4th injection my gynae changed my hrt to prempak c which causes a period. When I challenged him why was I having an injection to stop my period and then taking a tablet to create it, he said it help reduce the period incase I bleed. I did get a period and after I've just had my 5th injection I've had another painful period. I had terrible breast pain as well.

    Contact your gynae and see if you can get some hrt, or if you're taking hrt they might recommend changing to another brand.

    Hope you feel better

    Angela x

You may also like...